Show simple item record

AuthorEl Sherbiny, H. M. [حامد مصطفى الشربيني]
Available date2009-11-25T15:25:23Z
Publication Date1994
Publication NameQatar University Science Journal
CitationQatar University Science Journal, 1994, Vol. 14, No. 1, Pages 8-11.
URIhttp://hdl.handle.net/10576/10052
AbstractExplicit forms of conservation laws of a class of nonlinear partial differential equations are derived; firstly from BScklund transformation and secondly from the. fundamental equations of the corresponding inverse method.
Languageen
PublisherQatar University
SubjectMathematics
Subjectالرياضيات
TitleExplicit Forms of Conservation Laws of a Class of Differential Equations
Alternative Titleصيغ صريحة لقوانين الثبات لفصل من المعادلات التفاضلية
TypeArticle
Pagination8-11
Issue Number1
Volume Number14
Alternative Abstractفي هذا البحث نشتق الصور الصريحة لقوانين الثبات لفصل من المعادلات . التفاضلية . أولاً : باستخدام تحويلات باكلاند . ثانيا : باستخدام المعادلات الأساسية للطريقة العكسية .


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record